# SDR JBXA000270

- Difficulty date: April 22, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N589ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7376
- Aircraft time: 2,645 hours, 2,331 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT CAME ON IN FLIGHT.  RETURNED TO MIA.  ADDED MEL 52-70-4 CARGO DOOR INDICATION.
